| Catalog Number |
CDC-25142-X1A |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The full udi number is not available as complainant did not report a lot number.
Event or Problem Description
It was reported that a guidewire was found hanging out from the distal lumen of the catheter.The issue was identified on an x-ray post insertion.The guidewire appeared to have sheared.As a result, the patient was taken to interventional radiology (ir), and the guidewire was successfully removed.Additional information from the clinical staff indicated that the patient later passed away; however, the death was unrelated to this incident.
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description